EconPapers    
Economics at your fingertips  
 

Mathematical Investigations of the Escape from the Malthusian Trap

John Komlos and Marc Artzrouni ()

Articles by John Komlos from Department of Economics, University of Munich

Abstract: Proposes an economic-growth model that adheres to the salient features of the European economies during the millennium prior to the Industrial Revolution and shows how the Industrial Revolution, generated by the model, can be conceptualized as an escape from the Malthusian trap.

Keywords: economic growth; Industrial Revolution; Malthusian Trap (search for similar items in EconPapers)
JEL-codes: I12 J11 N33 (search for similar items in EconPapers)
References: Add references at CitEc
Citations: View citations in EconPapers (11)

Published in Mathematical Population Studies, 1990, 2, 269-287

Downloads: (external link)
http://www.vwl.uni-muenchen.de/ls_komlos/mps.pdf (text/html)
Our link check indicates that this URL is bad, the error code is: 500 Can't connect to www.vwl.uni-muenchen.de:80 (No such host is known. )

Related works:
Working Paper: Mathematical Investigations of the Escape from the Malthusian Trap (1990) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ehb:komart:24

Access Statistics for this paper

More papers in Articles by John Komlos from Department of Economics, University of Munich Contact information at EDIRC.
Bibliographic data for series maintained by Utku Teksoez ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-22
Handle: RePEc:ehb:komart:24